| Catalog Number |
SRX-445 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: migration.
Event or Problem Description
Healthcare professional reported a "malposition".This record is for the left side.The device was explanted.